# SDR WRLA2008066A

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA0626
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A4" CHECK INSPECTION IN ZRH FOUND TWO CRACKS IN THE LT AND RT MACHINED DOUBLERS IN THE CENTER LANDING GEAR BAY STA Y=1381.  THE CRACKS WERE LOCATED IN THE VERTICAL ROW OF RIVETS THAT ATTACH THE DOUBLER TO THE VERTICAL STIFFENER.  THE CRACKS STARTED AND ENDED IN RIVET HOLES.  REMOVED AND REPLACED LT AND RT DOUBLERS REF SRM 51-30-00 VOL 2 (REV 40).  (S)
